List of effective painkillers analgesics

Analgesics are a group of drugs designed to suppress pain activity and relieve pain. The list of painkillers for today is very large, separate groups of medicines are developed specifically for the management of pain syndrome of various origins.


Contents:
  • Species and how it works
  • For headache
  • Andipal
  • Acetylsalicylic acid( Aspirin, Trombone, Accecardol)
  • Migrenol( Solpadein, Migrenium, Paralene)
  • Pentalgin
  • Spazmalgon( Braal, Geomag, Spazgan, Spasmblock)
  • Citramon, Ascofen)
  • With migraines
  • Amigrenin( Sumatriptan, Sumamigren, Imigran)
  • Zolmitriptan( Zomig, Zolmigren)
  • Eletriptan( Relpax)
  • With toothache
  • Analgin( Baralgin, Metamizole)
  • Paracetamol( Panadol, Stimol)
  • chondrosis and neuralgia
  • Amidopyrine
  • Ibuprofen( Mig, Nurofen)
  • Ketorolac( Ketanol, Ketanov, Toradol, Ketofril, Dolak, Ketokam)
  • Ketoprofen( Flamaks, Ketonal, flexo, Oka)
  • When muscle pain
  • Zaldiar( Ramlepsa, Forsodol)
  • Codeine( Codeelmyst)
  • Promedol
  • For children

Species and how to act

  • Opioid narcotic ( Zaldiar, Codeine, Promedol, etc.) - act on the central nervous system, easing pain and changing the emotional attitude to pain. At repeated receptions to them the mental and physical dependence( accustoming) - narcomania develops.
  • Antipyretics ( Analgin, Paracetamol, etc.) are drugs used to reduce body temperature in febrile states. They also have analgesic effects for pain of various etiologies.
  • Anti-migraine painkillers narrow the vessels of the brain, which helps reduce or eliminate severe pain. The most effective are the preparations of the group of triptans( Sumatriptan, Zolmitriptan, Eletriptan, Amigrenin, etc.).To simpler anti-migraine drugs include one-component( Acetylsalicylic acid) and multicomponent( Citramon, Migrenol, Pentalgin, Spasmalgon, Andipal) analgesics.


to table of contents ^

For headache

to table of contents ^

Andipal

Produced in tablets;active ingredients - papaverine hydrochloride, bendazole, metamizole sodium, phenobarbital.

The drug is effective for headaches of mild to moderate intensity. The drug eliminates pain and facilitates the patient's condition.

Take in adults and children older than 8 years 1 tablet 1-3 times a day. With mild pain, 1 tablet is sufficient.

Side effects: constipation, nausea, impaired liver function, decreased speed of psychomotor reactions, drowsiness, allergic reactions, decreased blood pressure.

Contraindications: oppression of bone marrow hematopoiesis, hypersensitivity, marked renal or hepatic insufficiency, age to 8 years, collapse, pregnancy, lactation, intestinal obstruction.
to table of contents ^

Acetylsalicylic acid( Aspirin, Trombone, Acecardol)

Produced in tablets;the active substance is acetylsalicylic acid.

It is used for pain syndrome of mild and moderate intensity of various origin, including headache. Also, the medicine is prescribed as an antipyretic agent for infectious-inflammatory diseases and infectious-allergic myocarditis.

For adults, the daily dose, depending on the intensity of pain varies from 150 milligrams to 8 grams, the frequency of reception is 2-6 times a day.

Side effects: anorexia, vomiting, diarrhea, anemia, tinnitus, age of up to 15 years.


Contraindications: gastric and duodenal ulcer, hemorrhagic diathesis, rhinitis, hepatic or renal failure, first and third trimester of pregnancy, lactation.
to contents ^

Migrenol( Solpadein, Migrenium, Paralen)

Produced in tablets;active ingredients - paracetamol, caffeine.

Analgesic antipyretic is successfully used in the treatment of pain syndrome of mild and moderate severity of various etiology: myalgia, headache, neuralgia, ossalgia, etc.

Take in adults and children from 12 years 1-2 tablets 3-4 times a day at intervalsnot less than 4 hours.

Side effects: allergic reaction in the form of skin rash or urticaria, dyspeptic disorders( epigastric pain, nausea).

Contraindications: epilepsy, hypersensitivity, severe renal or hepatic insufficiency. With caution is prescribed to pregnant women, during lactation, children under 12 years.
to contents ^

Pentalgin


loading. ..



Produced in tablets;active ingredients - caffeine, naproxen, paracetamol, drotaverin, phenyramine maleate.

Combined antipyretic, analgesic and anti-inflammatory drug. Quickly and effectively removes acute pain syndrome of various origins.

Adults and children over 12 years with acute non-prolonged headache prescribed 1 tablet once.

Side effects: dryness of the oral mucosa, nausea, vomiting, anemia, anxiety, irritability, impaired vision, heart rhythm.

Contraindications: hypersensitivity to the components of the drug, kidney or liver disease, pregnancy, lactation, age under 12, diseases of the cardiovascular system.
to contents ^

Spazmalgon( Brag, Geomag, Spazgan, Spazmoblok)

Produced in tablets, solution;active substances - pitofenon, metamizol, fenpiverinia bromide.

Multicomponent spasmoanalgic, used for short-term symptomatic treatment for headaches, joints, myalgia, ischialgia, neuralgia. Also, the drug can be used to reduce pain after diagnostic and surgical interventions.

For the removal of headaches for adults and children from 15 years, it is recommended to take 1-2 tablets 1-2 times a day;children 6-8 years - once 0.5 tablets;9-12 years - ¾ tablets;13-15 years - 1 tablet.

Side effects: dry mouth, tachycardia, allergic reaction( rash, hives, etc.).

Contraindications: oppression of bone marrow hematopoiesis, intolerance of drug components, angina pectoris, chronic heart failure, tachyarrhythmia, intestinal obstruction, age 6 years, lactation, pregnancy.
to the table of contents ^

Citramon( Excerdin, Ascophene)

loading. ..



Produced in tablets;active ingredients - paracetamol, caffeine, acetylsalicylic acid.

A strong combination analgesic is indicated for the removal of the pain syndrome of various etiologies( migraine, headache, arthralgia, myalgia, neuralgia, toothache).

For the removal of a headache 1-2 tablets is enough, if the pain does not go away after 4 hours, you need to take 1-2 more pills.

Side effects: bronchospasm, vomiting, dizziness, increased blood pressure, tachycardia, gastrointestinal bleeding.

Contraindications: gastrointestinal bleeding, erosive-ulcerative lesions, hypersensitivity to the active substances of the drug, pregnancy, lactation, hemophilia, avitaminosis K, age 15 years.
to table of contents ^

For migraines

to table of contents ^

Amigrenin( Sumatriptan, Sumamigren, Imigran)

Produced in tablets;active ingredient is sumatriptan succinate.

The antimigraine analgesic is intended for relief of acute migraine attacks with or without an aura.

To eliminate migraines, adults are prescribed a single dose of 50 milligrams, sometimes - 100 milligrams. The maximum daily dose is 300 milligrams. In the case when migraine symptoms did not disappear and did not decrease after taking the first dose, then the remedy for stopping the ongoing attack is not recommended. If the symptoms have passed or significantly decreased, and after again resumed, you need to drink a second dose over the next 24 hours. The interval between tablets should be at least 2 hours.

Side effects: allergic reaction( itching, rashes, etc.), weakness, fatigue, attack of stenocardia, dizziness, etc.

Contraindications: IHD, basilar, hemiplegic, ophthalmoplegic migraine, liver, kidney, stroke, pregnancy,lactation, simultaneous administration of MAO inhibitors, the age of patients under 18 and after age 65, intolerance of the active substance.
to contents ^

Zolmitriptan( Zomig, Zolmigren)

Produced in tablets;active ingredient is zolmitriptan.

The recommended dose for arresting a migraine attack for adults is 2.5 milligrams. The clinical noticeable effect should appear within 1 hour after taking the drug. If the symptoms persisted or reappeared within 24 hours, you need to take a second dose. The total dose taken within a day should not exceed 10 milligrams.

Side effects: impaired sensitivity, dry mouth, rarely - abdominal pain, ischemia, spleen or bowel infarction, frequent urination.

Contraindications: cerebral circulatory disorders, angina pectoris, ischemic heart disease, uncontrolled arterial hypertension, arrhythmia, hypersensitivity to the active substance of the drug, age under 18, pregnancy, lactation.
to contents ^

Elethriptan( Relpax)

Produced in tablets;The active substance is eletriptan hydrobromide.

If you have a migraine headache, you should start taking the medication as soon as possible.

The initial recommended dose is 40 milligrams. If necessary, the dose can be repeated 2 hours after the first. The maximum daily dose is 160 milligrams. If the medicine has not lowered the pain syndrome, then its use should be canceled.

Side effects: the drug is well tolerated, there can rarely be weakness, nausea, a feeling of tightness in the throat.

Contraindications: age under 18 years, simultaneous administration with protease inhibitors( indinavir, ritonavir), lactose intolerance, lactase deficiency, peripheral vascular occlusive diseases, coronary artery disease, hypertension, severe degree of impaired hepatic function.
Read also what are the pills for improving memory and brain activity http://woman-l.ru/tabletki-dlya-mozga-i-pamyati/
to the table of contents ^

With toothache

to the table of contents ^

Analgin( Baralgin, Metamizole)

Produced in tablets, solution, suppositories;active substance - metamizole sodium( analgin).

An analgetic-antipyretic is prescribed for pain syndrome of various etiologies( dental and headache, menalgia, biliary and renal colic, myalgia, neuralgia, with trauma, after surgery, burns).Also, pills are taken to eliminate fever and reduce high body temperature.

For the removal of toothache it is enough to take 1 tablet( 500 milligrams).A single dose for children aged 8-14 is 250 milligrams;6-7 years - 200 milligrams;4-5 years - 100-150 milligrams;2-3 years - 50 milligrams.

Side effects: allergic reactions( skin rash, angioedema).

Contraindications: blood diseases, expressed violations of the liver or kidney function, hypersensitivity to analgin, marked violations of the liver or kidney. Take with caution during pregnancy, especially in the first trimester and in the last 6 weeks.
to contents ^

Paracetamol( Panadol, Stimol)

Produced in tablets, suspensions, suppositories, solution, syrup;active substance - paracetamol.

An analgesic in a short time significantly reduces or completely eliminates toothache.

A single dose for adults and adolescents with a body weight of more than 60 kilograms is 500 milligrams( 1 tablet), the frequency of reception is no more than 4 times a day. The maximum duration of application is 5-7 days.

Side effects: allergic reactions( itching, rash, urticaria), rarely - dyspeptic phenomena( nausea, vomiting).

Contraindications: age to 18 years( for tablets), chronic alcoholism, intolerance to paracetamol. With caution in pregnancy and lactation.
to the table of contents ^

For osteochondrosis and neuralgia

Preparations such as Analgin, Paracetamol, Pentalgin and other analgesics mentioned above are also used for neuralgia, osteochondrosis, muscle pain. However, with severe pain, the listed drugs may not be able to cope, so in this case it is recommended to use non-steroidal analgesics with anti-inflammatory action.

to contents ^

Amidopyrine

Produced in tablets;active ingredient is dimethylaminopyrazolone.

The drug is considered to be the strongest analgesic in its pharmacological group. Has a pronounced analgesic, antipyretic and anti-inflammatory effect. Effectively removes inflammatory processes in muscle tissues, joints, expressed pain syndrome along the nerve. Also, the drug eliminates the headache and relieves the condition during a febrile syndrome.

Tablets taken up to 4 times a day in a single dosage of 0.3 grams. The daily dose can be increased to 3 grams( for relief of acute attacks of pain).A single dose should be calculated according to the scheme: 0.2 grams for each year of life.

Side effects: sleep disorders, anaphylactic reactions, puffiness, oppression of hematopoiesis.

Contraindications: blood diseases, gastric and duodenal ulcer, convulsive activity, age under 14 years, gastric bleeding, blood clotting disorders, hypersensitivity, pathology of the hepatic system.
to contents ^

Ibuprofen( Mig, Nurofen)

Produced in tablets, candles, syrup;the active ingredient is ibuprofen.

Eliminates the moderate pain syndrome of various genesis( including headache and toothache, myalgia, neuralgia).

Adults and children from 12 years of age are prescribed 200 milligrams 3-4 times a day. To achieve the necessary therapeutic effect, the dose can be increased to 400 milligrams 3 times a day. Children under the age of 12 years are treated with ibuprofen in syrup.

Side effects: hepatitis, bronchospasm, shortness of breath, headache, cystitis, tachycardia, increased blood pressure, confusion.

Contraindications: kidney or liver disease, blood clotting disorders, children under 12 years( for tablets), lactation, pregnancy, intolerance to ibuprofen.
to contents ^

Ketorolac( Ketanol, Ketanov, Toradol, Ketofril, Dolak, Ketokam)

Produced in tablets, solution;The active ingredient is ketorolac trometamol.

The drug with a pronounced analgesic effect has a high analgesic effect in neuralgia, osteochondrosis, muscle pain, etc.

A single dose is 10 milligrams, with repeated admission you need to take 10 milligrams no more than 4 times a day, depending on the severity of the pain syndrome. You can take the medicine for 5 days.

Side effects: diarrhea, acute pancreatitis, edema of kidney genesis, dizziness, depression, increased blood pressure, anemia.

Contraindications: allergic reactions( rhinitis, urticaria), hyperkalemia, inflammatory bowel disease, severe renal or hepatic insufficiency, pregnancy, lactation, hemopoiesis, age under 16 years.
to contents ^

Ketoprofen( Flamax, Ketonal, Flexen, Oki)

Produced in tablets, solution, gels, candles;the active ingredient is ketoprofen.

The drug is effective for pain in the spine, myalgia, neuralgia. Also used for uncomplicated injuries( stretching or rupture of tendons and ligaments, dislocations, bruises, posttraumatic pains).

Dosage is set by the doctor individually, taking into account the severity of the disease. The initial daily dose is 300 milligrams in 2 or 3 doses.

Side effects: tinnitus, bronchospasm, drowsiness, skin rash.

Contraindications: erosive and ulcerative lesions of the digestive tract, third trimester of pregnancy, lactation, age under 15 years, hypersensitivity to salicylates and ketoprofen.
to the table of contents ^

With muscular pains

The same drugs are used as in neuralgia, osteochondrosis. If, with the help of these medicines, they did not manage to remove the pain syndrome, in very rare cases and in case of a serious condition of the patient the doctor under his own control can prescribe analgesics of narcotic effect.

to contents ^

Zaldiar( Ramlepsa, Forceodol)

Produced in tablets;active ingredients - paracetamol and tramadol.

Combined analgesic of opioid type, used for pain syndrome of medium or strong intensity of various genesis. Paracetamol provides a rapid onset of an anesthetic effect, and tramadol - lengthens this effect.

To eliminate pain, adults and children from 16 years of age are prescribed 1-2 tablets 2-3 times a day. The interval between receptions should not be less than 6 hours. In exceptional cases, the maximum daily dose can reach 8 tablets.

Side effects: headache, sleep disorders, tremor, drowsiness, visual impairment, taste, depression, nausea, vomiting, dry mouth, flatulence, tachycardia, dyspnoea, bullous rash, etc.

Contraindications: age under 16, epilepsy,renal or hepatic insufficiency, intoxication with alcohol or drugs that depress the central nervous system, hypersensitivity to the components of the analgesic, pregnancy, lactation.
to table of contents ^

Codeine( Codeelmix)

Produced in tablets;active ingredients - codeine phosphate and paracetamol.

Opioid analgesic used to eliminate moderate and severe pain syndrome( neuralgia, myalgia, headache, migraine).Also, the medicine can be prescribed with an unproductive cough( emphysema, bronchitis, bronchopneumonia).

Side effects: flatulence, nausea, dizziness, cardiac arrhythmia, increased sweating, restlessness, etc.

Contraindications: toxic dyspepsia, acute bronchial asthma, respiratory depression, childhood, pregnancy, lactation, hypothyroidism, kidney or liver disease, cachexia, hyperplasiaprostate cancer.
to contents ^

Promedol

Produced in tablets, solution;the active substance is trimeridine.

The drug of the central action is applied in the expressed painful syndrome of a various origin.

A single dose for adults is 50 milligrams, daily - 200 milligrams.

Side effects: dry mouth, constipation, nausea, visual disturbances, convulsions, disorientation, nightmares or unusual dreams, euphoria, urinary retention, etc.

Contraindications: hypersensitivity to trimeperidine, respiratory depression, pregnancy, lactation, child age, advanced age, hepatic or renal insufficiency, bronchial asthma, suicidal tendencies, pronounced inflammatory bowel diseases, hypothyroidism.
for table of contents ^

For children

When teething, ear, headache for children under 6 years of age, it is recommended to give such drugs as Panadol, Ibuprofen, Nurofen in the form of syrups, after 6 years, the same drugs in the form of tablets are allowed.

Narcotic analgesics are contraindicated for children under 16 years old, since they can trigger the onset of hypoxia and respiratory acidosis, also lead to swelling of bronchial mucosa and bronchospasm. In rare cases, opioid drugs are used in children with inoperable malignant neoplasms - the euphoria that occurs after taking the medicine improves the mental state of the sick child.

  • Jun 09, 2018
  • 30
  • 6306